# SDR AALA20100708TUL02

- Difficulty date: July 8, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO/AFT- CORROSION ON FRAME LOWER FLANGE STATION 1287, AFT SIDE, LONGERON 29 LEFT TO LONGERON 28 RIGHT.  SPLICED IN REPLACEMENT SECTION OF SHEAR-TIE (FORMER) BETWEEN LONGERON 29 RIGHT AND LONGERON 28 RIGHT PER SRM 53-03-00 FIGURE 3 SHEET 1.
